Electron. J. Diff. Equ., Vol. 2013 (2013), No. 238, pp. 1-8.

Coefficients of singularities for a simply supported plate problems in plane sectors

Boubakeur Merouani, Razika Boufenouche

This article represents the solution to a plate problem in a plane sector that is simple supported, as a series. By using appropriate Green's functions, we establish a biorthogonality relation between the terms of the series, which allows us to calculate the coefficients.

Submitted May 13, 2013. Published October 24, 2013.
Math Subject Classifications: 35B40, 35B65, 35C20.
Key Words: Crack sector; singularity; bilaplacian; solution series.

Show me the PDF file (323 KB), TEX file, and other files for this article.

Boubakeur Merouani
Department of Mathemaics
Univ. F. Abbas-Sétif 1, Algeria
email: mermathsb@hotmail.fr
Razika Boufenouche
Department of Mathemaics
Univ. Jijel, Algeria
email: r_boufenouche@yahoo.fr

Return to the EJDE web page